MathSciNet Relay Station
MathSciNet bibliographic data
MR169878 13.40 (16.00)
Horrocks, G. Projective modules over an extension of a local ring. Proc. London Math. Soc. (3) 14 1964 714–718.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement